# SDR DJFA2007051

- Difficulty date: April 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N712TA
- Make and model: Beech 400A
- Aircraft serial: RK186
- Aircraft time: 7,313 hours, 6,024 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,313 hours, 6,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER, THE LT RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NR 70.  [SUP 05-21-07]  MAINTENANCE REPLACED THE RIB.
